Acephen Coupon - Acephen 120mg suppository


ACETAMINOPHEN is a pain reliever. It is used to treat mild pain and fever. Compare acetaminophens.
Acephen Coupon - Acephen 120mg suppository

Acephen Side Effects

What should I watch for?

Tell your doctor or health care professional if the pain lasts more than 10 days (5 days for children), if it gets worse, or if there is a new or different kind of pain. Also, check with your doctor if a fever lasts for more than 3 days.

Do not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist.

If you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.


Interactions with Medications

Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.

Check with your doctor immediately if any of the following side effects occur:


Bloody or black, tarry stools

bloody or cloudy urine

fever with or without chills (not present before treatment and not caused by the condition being treated)

pain in the lower back and/or side (severe and/or sharp)

pinpoint red spots on the skin

skin rash, hives, or itching

sore throat (not present before treatment and not caused by the condition being treated)

sores, ulcers, or white spots on the lips or in the mouth

sudden decrease in the amount of urine

unusual bleeding or bruising

unusual tiredness or weakness

yellow eyes or skin

Get emergency help immediately if any of the following symptoms of overdose occur:

Symptoms of overdose


increased sweating

loss of appetite

nausea or vomiting

stomach cramps or pain

swelling, pain, or tenderness in the upper abdomen or stomach area

Other side effects not listed may also occur in some patients. If you notice any other effects, check with your healthcare professional.

Call your doctor for medical advice about side effects. You may report side effects to the FDA at 1-800-FDA-1088.

GoodRx is not sponsored by or affiliated with any of the pharmacies identified in its price comparisons. All trademarks, brands, logos and copyright images are property of their respective owners and rights holders and are used solely to represent the products of these rights holders. This information is for informational purposes only and is not meant to be a substitute for professional medical advice, diagnosis or treatment. GoodRx is not offering advice, recommending or endorsing any specific prescription drug, pharmacy or other information on the site. GoodRx provides no warranty for any of the pricing data or other information. Please seek medical advice before starting, changing or terminating any medical treatment.
The information contained in the Truven Health Micromedex products as delivered by GoodRx is intended as an educational aid only. It is not intended as medical advice for individual conditions or treatment. It is not a substitute for a medical exam, nor does it replace the need for services provided by medical professionals. Talk to your doctor, nurse or pharmacist before taking any prescription or over the counter drugs (including any herbal medicines or supplements) or following any treatment or regimen. Only your doctor, nurse, or pharmacist can provide you with advice on what is safe and effective for you.
The use of the Truven Health products is at your sole risk. These products are provided "AS IS" and "as available" for use, without warranties of any kind, either express or implied. Truven Health and GoodRx make no representation or warranty as to the accuracy, reliability, timeliness, usefulness or completeness of any of the information contained in the products. Additionally, TRUVEN HEALTH MAKES NO REPRESENTATION OR WARRANTIES AS TO THE OPINIONS OR OTHER SERVICE OR DATA YOU MAY ACCESS, DOWNLOAD OR USE AS A RESULT OF USE OF THE THOMSON REUTERS HEALTHCARE PRODUCTS. ALL IMPLIED WARRANTIES OF MERCHANTABILITY AND FITNESS FOR A PARTICULAR PURPOSE OR USE ARE HEREBY EXCLUDED. Truven Health does not assume any responsibility or risk for your use of the Truven Health products.